A new contribution to the fixed point theory in b-generalized metric spaces

Main Article Content

Ahmed H. Soliman
M. A. Ahmed
A. M. Zidan

Abstract

In this work, we introduce a new generalized metric space called b-generalized metric spaces (shortly, b-G.M.S). Also, we establish some fixed point results for a contraction of rational type in b-G.M.S. Some interesting examples are also given.

Article Details

How to Cite
Soliman, A., Ahmed, M., & Zidan, A. (2017). A new contribution to the fixed point theory in b-generalized metric spaces. Journal of Advanced Studies in Topology, 8(1), 111-116. https://doi.org/10.20454/jast.2017.1334
Section
Original Articles